Loading...
Sign in to edit your profile (add interests, mentoring, photo, etc.)

    Jason Schweinsberg

    TitleResearcher
    SchoolUniversity of California, San Diego
    DepartmentMathematics
    Address9500 Gilman Drive #0112
    CA La Jolla 92093
    Phone858-534-6949
    vCardDownload vCard

      Collapse Bibliographic 
      Collapse Publications
      Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
      List All   |   Timeline
      1. Durrett R, Schweinsberg J. Approximating selective sweeps. Theor Popul Biol. 2004 Sep; 66(2):129-38. PMID: 15302222.
        View in: PubMed